# SDR DALA2021092705772

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,743 hours, 38,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION SLEEVE INSERT ON FLOOR PANEL 262DF AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR PANEL PER ER/A 593717-14. (1960195)
